You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

Problems for Solution: [2981-2985]

H. P. Manning, R. S. Underwood and A. L. Candy
The American Mathematical Monthly
Vol. 29, No. 8 (Sep., 1922), pp. 313-314
DOI: 10.2307/2299057
Stable URL:
Page Count: 2
Subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
Problems for Solution: [2981-2985]
We're having trouble loading this content. Download PDF instead.

Page Thumbnails